2-AI

From WikiMD's Food, Medicine & Wellness Encyclopedia

2-AI, also known as 2-Aminoindane, is a compound that has been found to act as a stimulant. It is structurally related to amphetamine, which is a potent central nervous system stimulant.

Chemistry[edit | edit source]

2-AI is a member of the indane family of substances. Indanes are a group of substances that have a bicyclic structure, consisting of a six-membered benzene ring fused to a five-membered ring. In the case of 2-AI, the five-membered ring has an amino group (NH2) attached to it.

Pharmacology[edit | edit source]

The pharmacology of 2-AI is not fully understood. However, it is known to act as a stimulant in a similar manner to amphetamine. This means it increases the activity of certain neurotransmitters in the brain, particularly dopamine and norepinephrine. These neurotransmitters are involved in regulating mood, energy levels, and attention, among other things.

Effects[edit | edit source]

The effects of 2-AI can vary greatly depending on the dose and the individual's physiology. However, common effects can include increased energy, euphoria, increased sociability, and heightened senses. At higher doses, it can cause anxiety, paranoia, and hallucinations.

Legal Status[edit | edit source]

The legal status of 2-AI varies by country. In some countries, it is a controlled substance, while in others it is legal to possess and use.

See Also[edit | edit source]

2-AI Resources
Doctor showing form.jpg
Wiki.png

Navigation: Wellness - Encyclopedia - Health topics - Disease Index‏‎ - Drugs - World Directory - Gray's Anatomy - Keto diet - Recipes

Search WikiMD


Ad.Tired of being Overweight? Try W8MD's physician weight loss program.
Semaglutide (Ozempic / Wegovy and Tirzepatide (Mounjaro / Zepbound) available.
Advertise on WikiMD

WikiMD is not a substitute for professional medical advice. See full disclaimer.

Credits:Most images are courtesy of Wikimedia commons, and templates Wikipedia, licensed under CC BY SA or similar.

Contributors: Prab R. Tumpati, MD